An integrability theorem for power series

Leindler, László: An integrability theorem for power series. In: Acta scientiarum mathematicarum, (38) 1-2. pp. 103-105. (1976)

[img]
Preview
Cikk, tanulmány, mű
math_038_fasc_001_002_103-105.pdf

Download (814kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1976
Volume: 38
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 103-105
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 105. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:31
URI: http://acta.bibl.u-szeged.hu/id/eprint/14562

Actions (login required)

View Item View Item